Krasnosel’skii Type Hybrid Fixed Point Theorems and Their Applications to Fractional Integral Equations

Desale, B. S., Khairnar, S. M., Bedre, Sachin V., Srivastava, H. M. . Abstract and Applied Analysis 2014. 2014 (710746) :-

Locate this article in:

Bibtex

@article{CIS-316958,
  Author = {Desale, B. S. and Khairnar, S. M. and Bedre, Sachin V. and Srivastava, H. M.},
  Title = {Krasnosel’skii Type Hybrid Fixed Point Theorems and Their Applications to Fractional Integral Equations},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {710746},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles